# SDR 95ZZZX3411

- Difficulty date: June 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N914TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49185
- Engine: Pwa JT8D217A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 809407
- Condition: Failed
- Location: Compressor
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DEN - FLT 427 - DURING DESCENT, SHUT DOWN LEFT ENGINE DUE TO SPOOLED DOWN WITH INCREASING EGT.  FOUND METAL PARTICLES IN TAILPIPE.  CHANGED ENGINE, S/N 1205.  ENGINE OPERATION CHECKED NORMAL.  ENGINE TOTAL TIME:  21,594 HOURS; 10,979 CYCLES.  OP-15 - 12-3-94 - MCI.  INVESTIGATION INTO ENGINE S/N 1205 SPOOL DOWN REVEALED SEVENTH STAGE COMPRESSOR BLADE, MFG P/N 809407, FRACTURED DUE TO IMPACT CAUSING DOWNSTREAM COMPRESSOR DAMAGE.  ENGINE WAS REPAIRED AND RETURNED TO SERVICE.
